# SDR AALA200802633

- Difficulty date: October 1, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TIE DOWN TRACK SPLICE AT AFT CARGO.  AREA OF DISCREPANCY IS 1 INCH BY 6 INCHES.  REPLACED LEFT TIE DOWN TRACK SPLICE IN ACCORDANCE WITH SRM 51 10 1.
